Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking klonopin now for about two years to help me sleep and only for sleep. I was never prescribed the medication from a doctor. I am just now starting tonight gonna stop for good. I was just wondering how long my withdrawals were gonna last for me. Hopefully they wouldn't last as long because i didn't ever have any anxiety issues etc.

Loading...

How many mgs per day on average have you been taking? That will really determine the severity of your withdrawal.
Reply

Loading...

I've been taking klonopin for 10 years and it was very good to make me feel relaxed, I have anxiety disorder and panic attacks I started it when I started menopause. My doctor told me it's addictive and not to take it every day but just as needed, I started taking .25 once a week, the most I ever took was .25 3 x's a week for 1 year then went back down to once a week to 2x's a month, even when you take it "as needed" you still have withdrawls, I tapered off it for 6mths, then stopped it  wasn't to bad the 1st month but then the anxiety was the worsed I ever had, night after night waking up early in the morning full on panic attacks, I took a .25 dose 2 days ago. hope fully my body can adjust, the anxiety now when I stopped it is worse than the anxiety I had when I first started taking it.It's horrible. Has anyone else take it as needed and got withdrawls??   

Reply

Loading...


Hello,

Yes, I Was Taking 1mg klonopin for 22 Years and I Am 42 Days off This Horrible Drug..
Struggling BAD. I Can 't Finish This Now.
Will Finish Later
Good Luck
Paul
Reply

Loading...

Since 1990 I have been taking between two and four mg of klonopin. It covers my anxiety and panic attacts.. the past five years at 2mg at night.....doctors have tried other drugs that ended up giving me A very cranky personality . I take lamictal, seroquel prozac,prazosle and the klonopin.. why does every. Doctor feel the need to screw with what works? One month I ran out for a week.I thought I was dying. I had stupendous case of the shakes..weak rubbery legs..nausea (I walked around with a baggy to throwup in)... I thought i was truly at deaths door........slowly I realized it was withdrawel took at least a week to get back in balance. I am diabetic as well as bipolar depression.......I wouldn't stop my diabetic rx...why should I stop the klonopin if it works.please tell me..
Reply

Loading...